# SDR DXTA200802754

- Difficulty date: January 8, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 5,902 hours, 3,484 cycles
- Engine: Allsn AE3007C
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Failed
- Location: Pitch Feel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER CAS MESSAGE (PITCH FEEL FAIL) ILLUMINATES IF SPEED EXCEEDS 250K.   TROUBLE SHOT DISCREPANCY TO FAILED RT PITCH FEEL ACTUATOR.  REMOVED & REPLACED RT PITCH FEEL ACTUATOR IAW 750 M.M. CH. 27-33-00.  OPS AND TRAVEL CHECK GOOD
